Jump to content

Photo

Low Dose Accutane... And Symtoms And Benifits ( Hairloss Mainly )?

hairloss accutane lowdose acne oily skin

This topic has been archived. This means that you cannot reply to this topic.
14 replies to this topic

#1 josie8888

josie8888

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 2
About Me
  • Joined: 23-November 11

Posted 23 November 2011 - 05:38 PM

hello accytane people low dose!!!!!!!! accutane causes hairl loss... as ive been reading up so much on accutane and how research from scientist have carried out tests on groups of 500 etc people in groups.. and how the low dose can be effective .... even if its a high dose for the 1st month too clear oil then a low dose maintence.... i want to know if any one has been on this ...and exactly what side effects they have had??? mainly hair loss as ihave been on the higher corse and lost loads of hair which did grow back but not 100 % and the exessive oily skin came back the acne hasnt came back but still not perfect... my little bro take 1 20mg a week for about 4 months ( the pills left over from his course he found months later, when his skin started to come back with oil and spots again!!! ) and he no joke 1 pill would show exellent clearing of oil and small spots for about 3 weeks... im very curious...... as ive spent a few evening properly investigatin online and some doctors say that accutane should only be given out 20mg in most countrys where its still legal.... and how that is classed a very high dose with exellent results and minimal side effects... and how doctors arnt that experienced with it in england and are giving out far to much etc etc etc.... anyone out there lol?????????????

its ment to say does!! low dose accutane cause hair loss .... x

#2 Byron Samuels

Byron Samuels

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 27-November 11

Posted 28 November 2011 - 01:20 PM

i am on 40 mg a day everything is going great so far, hoping not to get the hair loss.

#3 josie8888

josie8888

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 2
About Me
  • Joined: 23-November 11

Posted 03 December 2011 - 07:45 AM

the hairloss doesnt come untill the 3rd month me and my bro both lost lots so be warned lol..x

#4 Fayerenie

Fayerenie

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 27-November 11

Posted 03 December 2011 - 09:10 PM

yes!!i had felt my hair loss after i took 10mg (perday) for 2months! So may i know can we take some supplement to cure the hair lost while we taken the accutance?

Edited by Fayerenie, 03 December 2011 - 09:12 PM.


#5 josie8888

josie8888

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 2
About Me
  • Joined: 23-November 11

Posted 05 December 2011 - 10:46 AM

im now on the lower dose some hair has grown back ... i take 1 20mg tablet every week as im 2 scared to go higher... and i find that is still very drying to skin and lips... that proves how strong acutane really is... and i moisterise my scalp with simple moisterizer and only shampoo once a week .. as it is dry anyway ..i think that is what causes the hair loss personally!!

#6 Carrie8793

Carrie8793

    Junior Member

  • Members
  • Posts & Likes
    Posts: 30
    Likes: 3
About Me
  • Joined: 07-November 11

Achievements

     

Posted 05 December 2011 - 12:33 PM

Hi,

I can't agree more with you josie8888! Fortunately for me (or not), my stomach could not handle Accutane or any other medications and I had to turn to a natural solution. I found Dermify that I have been using for 6 months and it works amazingly well. After three weeks, my skin was almost clear and became much less oily and I feel great about the fact it is all green and organic. For someone with a sensitive skin like mine, that product is all I was looking for. For those who might be interested, check it on Amazon, they have tons of good reviews.

#7 josie8888

josie8888

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 2
About Me
  • Joined: 23-November 11

Posted 05 December 2011 - 02:06 PM

really that sounds interesting.. what is it tablets that you take..i will have to look into it, as i do worry what acutane does to your insides..x

#8 dcrangersfootballclub

dcrangersfootballclub

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 1
About Me
  • Joined: 26-October 11

Posted 05 December 2011 - 06:57 PM

I'm currently on 40mg of roaccutane a day started last tuesday

#9 Fayerenie

Fayerenie

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 27-November 11

Posted 07 December 2011 - 08:21 AM

40mg perday。。。this is high dose。。。u not scary hair loss?

#10 satish141986

satish141986

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 27-November 12

Posted 27 November 2012 - 04:08 AM

Hi I took 20 mg for 4 months and it clear completely but i had hair loss so i stop taking accutane. now again acne come back and now i am taking 5 mg every other day , will again i can loss hair, i am worried. hi josie8888 have u loss hair in low doss?????????????????/

i am also want to know anyone here had hair loff on ultra low dosage of accutane like 5 mg every other day????????????

i face hair loss problem in high dosage so i want to know will it happen with low dosage also??????????????

#11 Raybies

Raybies

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 2
About Me
  • Joined: 11-September 12

Posted 27 November 2012 - 07:16 PM

Like you guys, i faced the same problem too. Barely finishing my 3rd month of 20mg(daily) accutane, already starting to see hairloss. So now trying on 2X20mg weekly routine to see if it gets better or not. Sigh. Looks like there is no perfect cure for acne without sacrificing another.

#12 satish141986

satish141986

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 27-November 12

Posted 30 November 2012 - 01:52 PM

Hi rabies i am agree with u. now i am 5 mg per day and still having hair loss.
I will try to make it 5 mg every other day. I think i need to choose from acne or
Hair. Becoz nothing work for my acne except accutane.

#13 Raybies

Raybies

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 2
About Me
  • Joined: 11-September 12

Posted 02 December 2012 - 07:37 PM

Hi rabies i am agree with u. now i am 5 mg per day and still having hair loss.
I will try to make it 5 mg every other day. I think i need to choose from acne or
Hair. Becoz nothing work for my acne except accutane.


Same predicament i also struggling with. Hair or acne. Now deciding on giving up on Roaccutane for the time being. Do you tried any other remedies like Minoxidil to counter the hairloss?

#14 satish141986

satish141986

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 27-November 12

Posted 04 December 2012 - 08:42 AM

no i have not try the minoxidil . till now. you also have hair loss in low dose accutane??????


Hi rabies i am agree with u. now i am 5 mg per day and still having hair loss.
I will try to make it 5 mg every other day. I think i need to choose from acne or
Hair. Becoz nothing work for my acne except accutane.


Same predicament i also struggling with. Hair or acne. Now deciding on giving up on Roaccutane for the time being. Do you tried any other remedies like Minoxidil to counter the hairloss?

can u please give me ur detail like how old u r and since u r suffering from acne and what dose u r on right now
thanks

#15 Raybies

Raybies

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 2
About Me
  • Joined: 11-September 12

Posted 04 December 2012 - 08:22 PM

no i have not try the minoxidil . till now. you also have hair loss in low dose accutane??????



Hi rabies i am agree with u. now i am 5 mg per day and still having hair loss.
I will try to make it 5 mg every other day. I think i need to choose from acne or
Hair. Becoz nothing work for my acne except accutane.


Same predicament i also struggling with. Hair or acne. Now deciding on giving up on Roaccutane for the time being. Do you tried any other remedies like Minoxidil to counter the hairloss?

can u please give me ur detail like how old u r and since u r suffering from acne and what dose u r on right now
thanks


I am 33 years old,suffering from acne since 2005 which is the worst time with nodular acne. Right now on 20mg dose 2 times per week to monitor the hairloss closely. Cause kinda confused about the hairloss is it whether due to stopping of Minoxidil that cause it or Accutane that caused it.